# SDR SIMA20140629007

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 25,350 hours, 21,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: 6723
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CAPTAIN`S SEAT IS INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 2553.  REMOVED AND REPLACED COCKPIT FLASHLIGHT ASSY IAW EMB-145 AMM 33-50-16.  OPS CHECK GOOD, MEL ITEM RESTORED.
